# SDR AALA20090728SJU02

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- Aircraft time: 49,948 hours, 17,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - SEAT 22G EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 22G EMERGENCY LIGHT.
